| Model Number |
20 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue, proper device operation was observed through functional and performance testing.Replaced ui and sc pcbs as a precaution.The device was returned to the customer for use.
Event or Problem Description
The customer reported their device displayed a blank screen.This can be indicative of a device lock-up.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.